# SDR CALA2024070900177

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 91,059 hours, 36,341 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Backlight
- Part number: 6228974118
- Part serial: 2209
- Condition: Inoperative
- Location: Atc Panel
- Part time: 764,968 hours, 728,294 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER BACKLIGHT NOT WORKING. REPLACED ATC CONTROL PNL, REF AMM 34-52-12, CONTROLER OPS CKED OK, BUT LIGHT INOP ON WINDOW THAT SHOWS NUMBER, NINTIME TO TROUBLESHOOT, REQUESTING MEL 3310A. OK TO MEL  COMPLIED WITH MEL 3310A.  OPS CHECK OF INTEGRAL LIGHTING NORMAL. UNABLE TO CLEAR TO DUE ITEM LABELED MAJOR REPAIR AND SDR. SEE PREVIOUS WORK ACCOMPLISHED FOR REPLACEMENT OF TRANSPONDER PANEL OP'S CHECKS GOOD.
